EconPapers    
Economics at your fingertips  
 

Springer Optimization and Its Applications

From Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Access Statistics for this chapter series.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Implicit Contractive Maps in Ordered Metric Spaces
Mihai Turinici
Exact Bounds on the Zeros of Solutions of Second–Order Differential Inequalities
Iosif Pinelis
On a Hilbert-Type Integral Inequality
Bicheng Yang
Möbius Transformation and Einstein Velocity Addition in the Hyperbolic Geometry of Bolyai and Lobachevsky
Abraham Albert Ungar
The probabilistic method
Michael A. Henning and Jan H. van Vuuren
Variational Methods for Emerging Real–Life and Environmental Conservation Problems
Laura Scrimali and Antonino Maugeri
An Extension of Hardy–Hilbert’s Inequality
Bicheng Yang
On Degenerate Boundary Conditions and Finiteness of the Spectrum of Boundary Value Problems
Victor A. Sadovnichii, Yaudat T. Sultanaev and Azamat M. Akhtyamov
A Relation to Hilbert’s Integral Inequality and a Basic Hilbert-Type Inequality
Bicheng Yang and Themistocles M. Rassias
Higher Dimensional Continuous Wavelet Transform in Wiener Amalgam Spaces
Ferenc Weisz
A Military Application of Viability: Winning Cones, Differential Inclusions, and Lanchester Type Models for Combat
George Isac and Alain Gosselin
Meir–Keeler Sequential Contractions and Applications
Mihai Turinici
Nonlinear Dynamics of the KdV-B Equation and Its Biomedical Applications
Michail A. Xenos and Anastasios C. Felias
Multidimensional Hilbert-Type Integral Inequalities and Their Operators Expressions
Bicheng Yang
Hilbert-Type Integral Operators: Norms and Inequalities
Bicheng Yang
Rational Contractions and Coupled Fixed Points
Mihai Turinici
Deceptive Systems of Differential Equations
Martin Schechter
Applications of Apostol-type Numbers and Polynomials: Approach to Techniques of Computation Algorithms in Approximation and Interpolation Functions
Yilmaz Simsek
Some Certain Classes of Combinatorial Numbers and Polynomials Attached to Dirichlet Characters: Their Construction by p-Adic Integration and Applications to Probability Distribution Functions
Yilmaz Simsek and Irem Kucukoglu
Statics and Dynamics of Global Supply Chain Networks
Anna Nagurney, Jose Cruz and Fuminori Toyasaki
A Multiple Hilbert-Type Integral Inequality in the Whole Space
Bicheng Yang
An Extended Multidimensional Half-Discrete Hardy–Hilbert-Type Inequality with a General Homogeneous Kernel
Bicheng Yang
Game Theory Models and Their Applications in Inventory Management and Supply Chain
Altannar Chinchuluun, Athanasia Karakitsiou and Athanasia Mavrommati
Generalizations of Metric Spaces: From the Fixed-Point Theory to the Fixed-Circle Theory
Nihal Yılmaz Özgür and Nihal Taş
Pathwise Stability and Positivity of Semi-Discrete Approximations of the Solution of Nonlinear Stochastic Differential Equations
Ioannis S. Stamatiou
On the Stability of the Pexiderized Sine Functional Equation
Xiaopeng Zhao and Xiuzhong Yang
Spectra of Signed Graphs
Irene Triantafillou
Solution of Polynomial Equations
N. Tsirivas
Stability of Additive-Quadratic Functional Equations in Intuitionistic Fuzzy Normed Spaces
Zhihua Wang
Perturbed Geometric Contractions in Ordered Metric Spaces
Mihai Turinici
Finite-Difference Modeling of Nonlinear Phenomena in Time-Domain Electromagnetics: A Review
Theodoros T. Zygiridis and Nikolaos V. Kantartzis
On G(σ, h)-Convexity of the Functions and Applications to Hermite-Hadamard’s Inequality
Muhammad Uzair Awan, Muhammad Aslam Noor, Khalida Inayat Noor, Yu-Ming Chu and Sara Ellahi
Meir–Keeler Sequential Contractions and Pata Fixed Point Results
Mihai Turinici
Existence and Stability of Equilibrium Points Under the Influence of Poynting–Robertson and Stokes Drags in the Restricted Three-Body Problem
Aguda Ekele Vincent and Angela E. Perdiou
Nearest Neighbor Forecasting Using Sparse Data Representation
Dimitrios Vlachos and Dimitrios Thomakos
On Two Kinds of the Hardy-Type Integral Inequalities in the Whole Plane with the Equivalent Forms
Bicheng Yang, Dorin Andrica, Ovidiu Bagdasar and Michael Th. Rassias
Product Formulae for Non-Autonomous Gibbs Semigroups
Valentin A. Zagrebnov
Page updated 2025-04-02
Sorted by Page